# SDR IPXA2023112731028

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 115,938 hours, 19,843 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*ATB* BLEED 2 EICAS MSG ILLUMINATED ON T/O R/R #2 HPSOV PER M/M 36-11-05-400-802-001 , OPS CHECKED GOOD.  REVERSED DMP 36-11-3 . REVERSED DMP 78-31-1-1  THIS CLEARS 2803594 +2803591.
